Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 24, 2012, 1:53 PM CDT for Chisago County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2012, 1:53 PM CDT (18:53 UTC)
- Expired
- May 24, 2012, 2:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Twin Cities, MN
County Chisago County, MN
The radar
The Minneapolis radar (KMPX), 97 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280
WWUS83 KMPX 241853
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT THU MAY 24 2012
MNZ053-241930-
CHISAGO-
153 PM CDT THU MAY 24 2012
...THUNDERSTORMS MOVING OVER CHISAGO COUNTY THROUGH 230 PM CDT...
AT 148 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF STACY. THIS STORM WAS MOVING NORTH
AT 80 MPH.
HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRANCH.
RUSH CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4572 9285 4557 9288 4556 9287 4557 9278
4554 9272 4541 9280 4550 9300 4552 9303
4556 9303 4557 9314 4574 9312 4573 9287
TIME...MOT...LOC 1854Z 201DEG 70KT 4554 9286
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 24, 1:31 PM CDT, 22 minutes earlier.
Area forecast discussion, May 24, 1:31 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
131 PM CDT THU MAY 24 2012
.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.DISCUSSION...
FORECAST CONCERNS TODAY ARE SEVERE WEATHER THREAT OVER WESTERN
WISCONSIN AND ADDITIONAL RAINS OVER RAIN SOAKED AREAS IN SOUTH
CENTRAL INTO EAST CENTRAL MN. SHORT TERM MODELS HAVE A GOOD HANDLE
ON THE MAX RAINFALL LOCATION PAST 12 HOURS. PRECIP SHOULD MOVE
EAST OVER EASTERN MN AND WESTERN WISCONSIN TODAY. RAINFALL
ESTIMATES SO FAR HAVE BEEN BETWEEN TWO TO THREE INCHES FROM
SOUTHWEST INTO EAST CENTRAL MN. THE LATEST IR SATELLITE LOOP
SHOWED CLOUD TOPS OVER THE UPPER MIDWEST WARMING. RAINFALL RATES
DURING THE REST OF THE MORNING SHOULD REMAIN UNDER .60 INCH PER
HOUR. ONLY FLOOD PROBLEM WILL BE SOME PONDING OF WATER IN LOW
LYING AREAS...AND URBAN AREAS...STORM DRAINS CANT HANDLE THE
AMOUNT OF RUNOFF. CONTINUE THE FLASH FLOOD WATCH FOR CENTRAL AND
SOUTH CENTRAL MN THROUGH 100 PM THIS AFTERNOON. THERE WAS SOME
CONCERN WHETHER TO EXPAND EAST OVER INTO WESTERN WISCONSIN. FLASH
FLOOD GUIDANCE VALUES WERE ONE TO THREE HOUR TOTALS WERE BETWEEN
2.9 TO 4.0 INCHES. DONT REALLY FEEL STRONG IF AREAS IN WESTERN
WISCONSIN WILL RECEIVE RAINFALL TOTALS EXCEEDING 3 INCHES IN ONE
OR THREE HOURS.
SURFACE WAVE WILL LIFT NORTHEAST ALONG THE FRONTAL BOUNDARY TODAY
IN RESPONSE TO A DEEPER SHORTWAVE TROUGH FORECAST TO MOVE INTO THE
UPPER MIDWEST THIS AFTERNOON. BY AFTERNOON...MLCAPES VALUES COULD
EXCEED OVER 1000 J/KG. WITH A COUPLED JET MAXS WITH PLENTY SHEAR
IN PLACE. ISOLD SEVERE STORMS ARE POSSIBLE THIS AFTERNOON...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS.
TORNADOES ARE ALSO POSSIBLE.
SURFACE GRADIENT WILL TIGHTEN AHEAD OF THIS WAVE...ESPECIALLY
OVER WESTERN WISCONSIN. WINDS GUST EXPECTED TO INCREASE TO 25-30
MPH IN THE WAKE OF THE SURFACE LOW OVER SOUTH CENTRAL MN THIS
AFTERNOON. THUS WILL GO WITH A WIND ADVISORY FOR PARTS OF WEST
CENTRAL WISCONSIN FROM NOON THROUGH 600 PM THIS EVENING.
FRIDAY NIGHT THROUGH MONDAY...LONG WAVE TROUGH OVER THE PACIFIC
NORTHWEST...WILL SLOWLY MOVE SOUTHEAST AND STRENGTHEN OVER THE
WESTERN CONUS BEFORE LIFTING NORTHEAST INTO THE NORTHERN PLAINS
EARLY IN THE WORK WEEK NEXT WEEK. THE THREAT OF SHOWERS AND
THUNDERSTORMS WILL LINGER OVER THE UPPER MIDWEST AS SURFACE
FRONTAL BOUNDARY MEANDER OVER THE CENTRAL PLAINS AND LOWER GREAT
LAKES.
&&
.AVIATION.../18Z TAF ISSUANCE/
STILL KIND OF A MESS OUT THERE WITH VFR TO LIFR...RAIN FREE AREAS
TO HEAVY RAIN AND THUNDERSTORMS...WINDS SWITCHING DEPENDING WHAT
SIDE OF THE FRONT YOUR ON...AND TO TOP IT OFF IT CHANGES EVERY
HOUR. CONFIDENCE IS INCREASING REGARDING THE TIMING OF
THUNDERSTORMS. MESO MODELS FOR THE MOST PART HAVE A PRETTY GOOD
HANDLE ON THE ASSOCIATED CONVECTION. MY ONLY CONCERN IS THE AMOUNT
OF DEVELOPMENT BEHIND THE FRONT SO THAT WILL HAVE TO BE WATCHED.
APPEARS THAT BY 21Z CONVECTION IS OUT OF THE MN TAF SITES AND ALL
PRECIPITATION DONE BY 03Z.
LOW PRESSURE CURRENTLY LOCATED BETWEEN MSP AND LSE WILL MOVE
NORTHEAST QUICKLY AND AS IT DOES EXPECT THE FRONT TO ACCELERATE TO
THE SOUTHEAST. THERE IS AMPLE LOW LEVEL MOISTURE IN PLACE AND FEEL
THAT WE COULD SEE CEILINGS AROUND 050 THROUGH THE NIGHT AND THEN
SCATTER OUT ON FRIDAY.
KMSP...BOUTS OF THUNDERSTORMS CONTINUE.THROUGH 21Z. BY 03Z EXPECT
PRECIPITATION TO END. WINDS WILL BE QUITE VARIABLE AND TRICKY
UNTIL 20Z WHEN THE LOW MOVES NORTH AND EAST OF THE AIRFIELD AND
THE FRONT ACTUALLY GET FAR ENOUGH SOUTHEAST OF THE FIELD. COULD
SEE WINDS VARY FROM CALM TO GUSTING TO 25KTS IN THE VICINITY OF
CONVECTION.
/OUTLOOK/
FRIDAY...VFR. WINDS SOUTHWEST AT 10G15KT. SATURDAY...MVFR WITH
TSRA POSSIBLE. WINDS ESE AT 15G20KT. SUNDAY...VFR WITH TSRA
POSSIBLE. WINDS SSW AT 20G25KT.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR CHIPPEWA-EAU
CLAIRE-RUSK.
&&
JVM/DRLHazardous weather outlook, May 24, 10:16 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1016 AM CDT THU MAY 24 2012 WIZ014>016-023>028-251030- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1016 AM CDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER MUCH OF WESTERN WISCONSIN TODAY...REDEVELOPING MAINLY THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. THERE IS A MODERATE RISK OF SEVERE WEATHER OVER THIS AREA TODAY. IN ADDITION...SOME STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL THAT COULD CAUSE FLOODING PROBLEMS IN LOW-LYING...POOR DRAINAGE AND URBAN LOCATIONS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS POTENTIALLY DANGEROUS SITUATION. MAKE SURE THE ALERT FUNCTION ON YOUR RADIO IS ENABLED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS ACROSS THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-251030- MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN- NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE- MARTIN-FARIBAULT-FREEBORN- 1016 AM CDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA AND SOUTHEAST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NUMEROUS TO WIDESPREAD RAIN WITH SCATTERED EMBEDDED THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE DAY IN CENTRAL AND SOUTHERN MINNESOTA. A FEW THUNDERSTORMS MAY BE SEVERE...MAINLY EARLY AFTERNOON THROUGH EARLY EVENING...WITH THE MAIN HAZARDS BEING DAMAGING WINDS AND ISOLATED TORNADOES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF EASTERN AND SOUTHERN MINNESOTA...MAINLY ALONG AND EAST OF A LINE FROM ANNANDALE TO HUTCHINSON TO FAIRFAX TO SPRINGFIELD...INCLUDING THE TWIN CITIES METRO. IN ADDITION...SOME STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL THAT COULD CAUSE FLOODING PROBLEMS IN LOW- LYING...POOR DRAINAGE AND URBAN LOCATIONS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS POTENTIALLY DANGEROUS SITUATION. MAKE SURE THE ALERT FUNCTION ON YOUR RADIO IS ENABLED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS ACROSS THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MNZ041>043-047>050-054>058-064-065-073-251030- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD- 1016 AM CDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE DAY IN WESTERN MINNESOTA. THUNDERSTORMS FOR THIS PORTION OF MINNESOTA ARE NOT EXPECTED TO BE SEVERE. HOWEVER... SOME STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL THAT COULD CAUSE FLOODING PROBLEMS IN LOW-LYING...POOR DRAINAGE AND URBAN LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE THURSDAY AND OVER THE WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS ACROSS THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, May 24, 1:31 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
131 PM CDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 1 E KASOTA 44.29N 93.95W
05/24/2012 M0.88 INCH LE SUEUR MN TRAINED SPOTTER
LASTED FOR ONLY TWO MINUTES.
&&
DFCSpecial weather statement, May 24, 1:32 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
132 PM CDT THU MAY 24 2012
WIZ015-016-025-027-241930-
BARRON-CHIPPEWA-DUNN-RUSK-
132 PM CDT THU MAY 24 2012
...THUNDERSTORMS MOVING OVER BARRON...CHIPPEWA...DUNN AND RUSK
COUNTIES THROUGH 230 PM CDT...
AT 130 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF ELK MOUND. THIS STORM WAS MOVING
NORTHEAST AT 70 MPH.
HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COLFAX.
SAND CREEK.
BLOOMER.
ISLAND LAKE.
HOLCOMBE.
BRUCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4531 9094 4485 9154 4486 9162 4502 9187
4564 9176 4565 9079
TIME...MOT...LOC 1833Z 213DEG 59KT 4496 9160Local storm report, May 24, 1:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
133 PM CDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HEAVY RAIN RICHFIELD 44.88N 93.28W
05/24/2012 M0.55 INCH HENNEPIN MN COCORAHS
12 MIN TOTAL...STORM TOTAL SINCE WED EVENING NEARLY 4
INCHES.
&&
DFCLocal storm report, May 24, 1:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
138 PM CDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL BLOOMINGTON 44.83N 93.32W
05/24/2012 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL
&&
MKMLocal storm report, May 24, 1:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
141 PM CDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL PLYMOUTH 45.02N 93.46W
05/24/2012 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZED AT HWY 169
&&
MKMSpecial weather statement, May 24, 1:53 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT THU MAY 24 2012
MNZ053-241930-
CHISAGO-
153 PM CDT THU MAY 24 2012
...THUNDERSTORMS MOVING OVER CHISAGO COUNTY THROUGH 230 PM CDT...
AT 148 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF STACY. THIS STORM WAS MOVING NORTH
AT 80 MPH.
HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRANCH.
RUSH CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4572 9285 4557 9288 4556 9287 4557 9278
4554 9272 4541 9280 4550 9300 4552 9303
4556 9303 4557 9314 4574 9312 4573 9287
TIME...MOT...LOC 1854Z 201DEG 70KT 4554 9286The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:09 PM CDT | Special Weather Statement | MPX | Scott | 36 min |
| May 23, 8:36 PM CDT | Special Weather Statement | MPX | Dakota | 39 min |
| May 23, 9:11 PM CDT | Special Weather Statement | MPX | Brown, Nicollet | 49 min |
| May 24, 1:23 AM CDT | Areal Flood Advisory | MPX | Carver, Dakota, Hennepin, Ramsey, Scott | 3 hr |
| May 24, 9:00 AM CDT | Special Weather Statement | MPX | Dakota | 30 min |
| May 24, 9:36 AM CDT | Special Weather Statement | MPX | Hennepin, Scott | 24 min |
| May 24, 9:58 AM CDT | Special Weather Statement | MPX | Chisago, Ramsey, Washington | 47 min |
| May 24, 10:41 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 27 min |
| May 24, 11:18 AM CDT | River Flood Watch | MPX | Carver | 22 hr |
| May 24, 12:34 PM CDT | Special Weather Statement | MPX | Sibley | 26 min |
| May 24, 12:50 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 25 min |
| May 24, 1:08 PM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur | 37 min |
| May 24, 1:25 PM CDT | Special Weather Statement | MPX | Ramsey | 50 min |
| May 24, 1:50 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 3 hr |
| May 24, 3:50 AM CDT | Wind Advisory | MPX | Chippewa, Eau Claire, Rusk | 14 hr |
| May 24, 8:17 AM CDT | Special Weather Statement | MPX | Barron, Chippewa, Dunn, Pepin, Rusk | 73 min |
| May 24, 8:57 AM CDT | Special Weather Statement | MPX | Saint Croix | 63 min |
| May 24, 11:23 AM CDT | Special Weather Statement | MPX | Pierce | 52 min |
| May 24, 12:24 PM CDT | Special Weather Statement | MPX | Dunn | 51 min |
| May 24, 12:58 PM CDT | Special Weather Statement | MPX | Polk | 32 min |
| May 24, 1:32 PM CDT | Special Weather Statement | MPX | Chippewa, Rusk | 58 min |
| May 24, 2:14 PM CDT | Special Weather Statement | MPX | Pierce | 31 min |
| May 24, 3:06 PM CDT | Special Weather Statement | MPX | Barron, Dunn, Pepin | 54 min |
| May 24, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 30 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 57 min |
| May 24, 4:13 PM CDT | Special Weather Statement | MPX | Rusk | 47 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 35 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.